# SDR RAIA201104260001

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 18,509 hours, 17,251 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING A STEEP ANGLE OF ATTACK ON CLIMBOUT THE AIRCRAFT VENTED FUEL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE FUEL VENT VALVE.  SYSTEM LEAK CHECKED GOOD.  AIRCRAFT HAS FLOWN AGAIN WITH NO LOSS OF FUEL.
